# SDR AALA20100708TUL04

- Difficulty date: July 8, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 32,668 hours, 13,436 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - TRAILING EDGE OF INBOARD FLAP HAS DELAMINATION BLISTERS ON UPPER SURFACE, MARKED.  FABRICATED REPAIR PARTS AND INSTALLED TWO EACH PERMANENT HOT BOND REPAIRS ON UPPER FLAP SKIN AT TRAILING EDGE PER SRM 51-70-10-2R 4.
